Kicking Breast Cancer's Butt

Ugh, I’m so tired.  My hands and feet sort of ache, which I think it caused by one of the anti nausea drugs.

The first time we did this, I was so relieved and euphoric that I immediately went out and had a beer, and a huge meal.  By 8pm, I was miserable.  I took it easy this time.  No idea where I’ll land or when the IV anti nausea meds will wear off.  I’m not too worried, I kind of know what to expect.  And I have a battalion of anti nausea medications to attack the roller coaster of nausea ride.

Oh, and I agreed to do a clinical study on fatigue.  No extra appointments, it’s all surveys I complete on line.

I’ll write more later.  Think I’ll take a nap right now.

One Response to Infusion #2 of the Dose Dense Chemotherapy

  • YOU are a quick learner, always have been! Glad you are taking this one slower and steadier vs splurging and ending up even uckyer!!! (is that a word?)

Leave a Reply